# SDR UALA2011070103230

- Difficulty date: June 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 69,684 hours, 8,309 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE CRACK ON NR 4 ENGINE PYLON AT ATTACHMENT JOINTS.  ACCOMPLISHED INSP OF NR 4 PYLON SAILTAIL FAIRING PER MM.  ALL NORMAL, NO DEFECTS NOTED.
